# SDR HALA2022100600269

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 28,162 hours, 40,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED OVERWING EMERGENCY LIGHTS BATTERY POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD. OK FOR SVC.
